Alert archive / California / Frost Advisories in 2012

Frost Advisory 4, NWS Los Angeles, CA

February 28, 2012

NWS Los Angeles, CA issued this frost advisory at Feb 28, 2012, 1:45 PM PST. It took effect at Feb 29, 2012, 3:00 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2012, 1:45 PM PST (21:45 UTC)
In effect from
Feb 29, 2012, 3:00 AM PST
Expired
Feb 29, 2012, 8:00 AM PST
In force
5 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS76 KLOX 282145
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
145 PM PST TUE FEB 28 2012

...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT...

.AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED LATER
TONIGHT IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER
VALLEY. 

CAZ044-290600-
/O.NEW.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
145 PM PST TUE FEB 28 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY. 

* TEMPERATURES AND TIMING...EXPECTED TO REACH FREEZING BETWEEN 2
  AND 5 AM AND REMAIN AT OR BELOW FREEZING UNTIL AROUND 8 AM. THE
  COLDEST TEMPERATURES WILL BE IN THE OJAI VALLEY WHERE IT IS
  EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES. UP TO 6 HOURS OF
  TEMPERATURES BELOW FREEZING ARE POSSIBLE...ESPECIALLY IN THE
  OJAI AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNCOVERED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER
AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER
VEGETATION FROM SUBFREEZING TEMPERATURES.

&&

$$

WOFFORD
4 follow-up statements
898 
WWUS76 KLOX 290516
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
916 PM PST TUE FEB 28 2012

...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT...

...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY...

.AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED LATER
TONIGHT IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER
VALLEY. GUSTY ONSHORE WINDS WILL DEVELOP AHEAD OF AN APPROACHING
COLD FRONT ON WEDNESDAY.

CAZ059-291115-
/O.NEW.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
916 PM PST TUE FEB 28 2012

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE ANTELOPE VALLEY. THIS ADVISORY IS IN EFFECT
FROM 9 AM TO 9 PM PST WEDNESDAY.

* WINDS...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL DEVELOP ON WEDNESDAY MORNING AND BECOME MORE WIDESPREAD
  INTO THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO 55 MPH ARE
  POSSIBLE IN THE LAKE PALMDALE AREA. 

* TIMING...AREAS OF STRONG ONSHORE WINDS WILL DEVELOP ON WEDNESDAY
  AND BECOME MORE WIDESPREAD AS THE DAY PROGRESSES. WINDS WILL
  DIMINISH ON WEDNESDAY NIGHT...BUT THERE IS A CHANCE STRONG WINDS
  COULD REDEVELOP ON THURSDAY AND THURSDAY NIGHT. THIS ADVISORY
  MAY NEED TO BE REISSUED OR EXTENDED INTO THURSDAY.

* IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14
  AND 138 IN THE ANTELOPE VALLEY ON WEDNESDAY AND WEDNESDAY
  EVENING. STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT
REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS
OF CONTROL..

&&

$$

CAZ044-291115-
/O.CON.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
916 PM PST TUE FEB 28 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST
WEDNESDAY...

* TEMPERATURES AND TIMING...TEMPERATURES WILL FALL TO OR BELOW
  FREEZING BETWEEN 2 AND 5 AM AND REMAIN AT OR BELOW FREEZING
  UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN THE OJAI
  VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29 DEGREES.
  UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE
  POSSIBLE...ESPECIALLY IN THE OJAI AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER
AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER
VEGETATION FROM SUBFREEZING TEMPERATURES.

&&

$$

HALL
211 
WWUS76 KLOX 291059
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
259 AM PST WED FEB 29 2012

...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE TONIGHT...

...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY...

.AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY
THIS MORNING IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA
RIVER VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY AHEAD
OF AN APPROACHING COLD FRONT TODAY.

CAZ044-291600-
/O.CON.KLOX.FR.Y.0004.120229T1100Z-120229T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
259 AM PST WED FEB 29 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN AT OR BELOW
  FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE IN
  THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 OR 29
  DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING ARE
  POSSIBLE...ESPECIALLY IN THE OJAI AREA.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER
AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER
VEGETATION FROM SUBFREEZING TEMPERATURES.

&&

$$

CAZ059-291900-
/O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
259 AM PST WED FEB 29 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PST THIS EVENING...

* WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH
  GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME MORE
  WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND GUSTS UP TO
  50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA.

* IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14
  AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT
REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE
LOSS OF CONTROL..

&&

$$

ASR
632 
WWUS76 KLOX 291256
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
456 AM PST WED FEB 29 2012

...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE EARLY THIS MORNING...

...WINDY CONDITIONS TO DEVELOP WEDNESDAY IN THE ANTELOPE VALLEY...

.AREAS OF FROST WITH SUB-FREEZING TEMPERATURES ARE EXPECTED EARLY
THIS MORNING IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA
RIVER VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY
AHEAD OF AN APPROACHING COLD FRONT TODAY.

CAZ044-291600-
/O.CON.KLOX.FR.Y.0004.000000T0000Z-120229T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
456 AM PST WED FEB 29 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...TEMPERATURES WILL REMAIN AT OR BELOW 
  FREEZING UNTIL AROUND 8 AM. THE COLDEST TEMPERATURES WILL BE 
  IN THE OJAI VALLEY WHERE IT IS EXPECTED TO DROP TO AROUND 28 
  OR 29 DEGREES. UP TO 6 HOURS OF TEMPERATURES BELOW FREEZING 
  ARE POSSIBLE...ESPECIALLY IN THE OJAI AREA. 

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT. GROWERS AND OTHER
AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT TENDER
VEGETATION FROM SUBFREEZING TEMPERATURES.

&&

$$

CAZ059-291700-
/O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
456 AM PST WED FEB 29 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PST THIS EVENING...

* WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME 
  MORE WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND 
  GUSTS UP TO 50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. 

* IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14 
  AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING 
  DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT
REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE
LOSS OF CONTROL..

&&

$$

ASR
763 
WWUS76 KLOX 291546
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
746 AM PST WED FEB 29 2012

...SUB-FREEZING TEMPERATURES FROM OJAI TO FILLMORE EARLY THIS
MORNING WILL COME TO AN END WITHIN THE NEXT HOUR...

...WINDY CONDITIONS TO DEVELOP TODAY IN THE ANTELOPE VALLEY...

.AREAS OF FROST WITH SUB-FREEZING TEMPERATURES WILL QUICKLY COME
TO AN END IN THE OJAI VALLEY AND PORTIONS OF THE SANTA CLARA RIVER
VALLEY. GUSTY WINDS WILL DEVELOP IN THE ANTELOPE VALLEY AHEAD OF
AN APPROACHING COLD FRONT TODAY.

CAZ044-291700-
/O.EXP.KLOX.FR.Y.0004.000000T0000Z-120229T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
746 AM PST WED FEB 29 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING...

THE TEMPERATURE WILL RISE ABOVE 32 DEGREES WITHIN THE NEXT HOUR.

$$

CAZ059-010000-
/O.CON.KLOX.WI.Y.0020.120229T1700Z-120301T0500Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
746 AM PST WED FEB 29 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS AND TIMING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH 
  GUSTS TO 45 MPH WILL DEVELOP LATER THIS MORNING AND BECOME 
  MORE WIDESPREAD DURING THE AFTERNOON HOURS. ISOLATED WIND 
  GUSTS UP TO 50 MPH ARE POSSIBLE IN THE LAKE PALMDALE AREA. 

* IMPACTS...GUSTY CROSS WINDS WILL IMPACT PORTIONS OF HIGHWAY 14
  AND 138 IN THE ANTELOPE VALLEY. STRONG WINDS MAY MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH-PROFILE VEHICLES. SUDDEN
  RESTRICTIONS IN VISIBILITY MAY BE POSSIBLE DUE TO BLOWING DUST
  AND SAND MAKING TRAVEL HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERT. EXPECT
REDUCED VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE
PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE
LOSS OF CONTROL..

&&

$$

SWEET

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this frost advisory went out at Feb 28, 1:20 PM PST, 25 minutes earlier.

Area forecast discussion, Feb 28, 1:20 PM PST, 25 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
120 PM PST TUE FEB 28 2012

.SYNOPSIS...

THE NEXT LOW SYSTEM SHOULD ARRIVE BY WEDNESDAY IN SAN LUIS OBISPO
COUNTY...AND WILL SPREAD THE POSSIBILITY OF PRECIPITATION SOUTH INTO
VENTURA AND LOS ANGELES COUNTIES BY WEDNESDAY NIGHT. THE LOW SLOWLY
EXITS THE REGION ON THURSDAY WITH A HIGH FOLLOWING FOR GUSTY WINDS
AND A WARMING TREND INTO EARLY NEXT WEEK...WITH THE WARMEST
TEMPERATURES EXPECTED OVER THE WEEKEND.

&&

.SHORT TERM (TODAY-FRI)...A LITTLE LEFT OVER LOW LVL MOISTURE FROM
YESTERDAY'S WEATHER SYSTEM COOKING UP SOME STRATOCUMULUS OVER THE LA
BASIN AND ADJACENT MTNS TODAY, OTHERWISE A QUIET WEATHER DAY WITH
TEMPS STILL ON THE COOL SIDE. IN FACT, EXPECTING ANOTHER ROUND OF
COLD TEMPERATURES TONIGHT ACROSS PORTIONS OF THE VENTURA COUNTY
VALLEYS. WILL GO AHEAD WITH A FROST ADVISORY FOR MAINLY THE OJAI AND
SANTA CLARA RIVER VALLEYS WHERE TEMPS ARE EXPECTED TO DROP TO
BETWEEN 28 AND 32 DEGREES LATER TONIGHT.

A SECOND SYSTEM IS HEADED THIS WAY, TAKING A SIMILIAR TRAJECTORY AS
YESTERDAY'S SYSTEM BUT WITH CONSIDERABLY LESS COLD AIR AND ENERGY.
SO WHILE IT LOOKS LIKE A HIGH CHANCE OF RAIN NORTH OF PT CONCEPTION
WEDNESDAY, CHANCES TO THE SOUTH ARE MUCH LOWER AND COULD BE A
SITUATION AGAIN WHERE MUCH OF VENTURA AND WRN LA COUNTIES GET
SKIPPED OVER DUE TO SUBSIDING NORTHWEST FLOW OVER THE MTNS, WITH
SLIGHTLY IMPROVING ODDS FOR PRECIP ACROSS ERN LA COUNTY. A VERY
COMMON SCENARIO THIS WINTER. EITHER WAY, JUST A LIGHT AMOUNT OF
PRECIP, GENERALLY A QUARTER INCH OR LESS NORTH OF PT CONCEPTION
DROPPING OFF TO A FEW HUNDRETHS OR LESS IN THE SOUTH. BREEZY AGAIN
ALONG THE COAST IN THE AFTERNOON BUT NOT AS STRONG AS MONDAY SO AM
NOT ANTICIPATING ADVISORIES, BUT WINDS GUSTING TO AROUND 30 MPH ARE
POSSIBLE ALONG THE LA/VENTURA COUNTY COAST LATE IN THE AFTERNOON.

COOL TEMPS AGAIN WED WITH HIGHS MAINLY AROUND 60 AT LOWER ELEVATIONS
AND 40S IN THE MTNS. SNOW LEVEL WILL BE HIGHER WITH THIS STORM,
MOSTLY ABOVE 5000 FEET, AND NOT EXPECTING ANY IMPACTS ON THE
GRAPEVINE. MAYBE AN INCH OR TWO OF ACCUMULATION POSSIBLE ACROSS THE
ERN SAN GABRIELS LATE WEDNESDAY INTO WEDNESDAY NIGHT.

DRIER NORTHERLY FLOW TO TAKE OVER THURSDAY THEN VEERING TO NORTHEAST
FRIDAY AS A NEW ROUND OF SANTA ANA WINDS DEVELOP GOING INTO THE
WEEKEND. THIS WILL BRING A SLOW WARMING TREND, WITH HIGHS BY FRIDAY
GETTING CLOSE TO 70 AT LOWER ELEVATIONS. COULD SEE SOME ADVISORY
LEVEL NORTH WINDS THROUGH THE SANTA YNEZ RANGE THURSDAY EVENING
BEFORE WINDS SHIFT TO NORTHEAST AND FOCUS TURNS TO LA/VENTURA
COUNTIES ON FRIDAY. AT THIS TIME IT COULD BE A SOLID WIND ADVISORY
DAY FRIDAY FOR THE LA/VTU VALLEYS AND MOUNTAINS, THOUGH SOMETIMES
THE NAM OVERDOES THE OFFSHORE WINDS THIS FAR OUT SO DON'T WANT TO
COMMIT TO ANYTHING YET. THE GFS IS DEFINITELY WEAKER SO WILL HAVE TO
SEE HOW THIS EVOLVES OVER THE NEXT COUPLE DAYS.

.LONG TERM (SAT-TUE)...WEAK TO MODERATE OFFSHORE FLOW TO CONTINUE
RIGHT ON THROUGH THE WEEKEND WITH THE WARMER DAYS. SHOULD SEE VALLEY
HIGHS GETTING INTO THE 80S BY SATURDAY AND A COUPLE DEGREES WARMER
SUNDAY. COAST WILL BE COOLER BUT STILL MOSTLY IN THE 70S.

OFFSHORE FLOW TURNS ONSHORE EARLY NEXT WEEK AS THE UPPER RIDGE
BREAKS DOWN AND A COUPLE SYSTEMS PASS WELL TO THE NORTH AND EAST.
SOME FAIRLY SIGNIFICANT DIFFERENCES IN THE MODELS, ESPECIALLY BY THE
MIDDLE AND END OF NEXT WEEK WITH THE GFS/EC ALMOST COMPLETELY OUT OF
PHASE. FOR NOW, TURNING COOLER AFTER THE WEEKEND BUT NO
PRECIPITATION EXPECTED THROUGH MID WEEK.

&&

.AVIATION...28/1800Z.
CLEAR SKIES AND DECREASING WINDS EXPECTED TODAY. A WEAKER TROUGH
WILL BRING SOME CLOUDS AND A CHANCE OF SHOWERS NORTH OF POINT
CONCEPTION EARLY WEDNESDAY. A SLIGHT CHANCE OF SHOWERS WILL SLIDE
INTO LA COUNTY BY LATE WEDNESDAY. NEVERTHELESS...VFR CONDITIONS ARE
EXPECTED IN MOST LOCATIONS THROUGH WEDNESDAY.

KLAX AND KBUR...VFR CONDITIONS THROUGH WEDNESDAY. A SLIGHT CHANCE OF
SHOWERS LATE WEDNESDAY AFTERNOON OR EVENING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY (SEE LAXNPWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...WOFFORD
AVIATION...SWEET
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 28, 1:45 PM PST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
145 PM PST TUE FEB 28 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-291400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
145 PM PST TUE FEB 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

AREAS OF FROST WITH TEMPERATURES BETWEEN 28 AND 32 DEGREES ARE
EXPECTED ACROSS PORTIONS OF VENTURA COUNTY LATE TONIGHT.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

AREAS OF FROST WITH TEMPERATURES BETWEEN 28 AND 32 DEGREES ARE
EXPECTED ACROSS PORTIONS OF VENTURA COUNTY EARLY WEDNESDAY MORNING.
GUSTY NORTHEAST WINDS ARE POSSIBLE ACROSS VENTURA AND LOS ANGELES
COUNTIES FRIDAY THROUGH SUNDAY.

* FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 8:09 PM PSTSmall Craft AdvisoryLOX19 hr
Feb 27, 8:33 PM PSTFrost AdvisoryLOXLos Angeles12 hr
Feb 27, 8:33 PM PSTFreeze WarningLOX12 hr
Feb 27, 10:12 PM PSTHigh Surf AdvisoryLOXLos Angeles11 hr

Nearby

Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.